ABD Peru Newbie Questions

Pack aspirin for the adults as well. This combined with caffiene helps with the altitude more than anything. (Obviously not for the kids, but for the adults at least!)
Exedrin Migraine might be a good choice, also. It contains 250 mg of aspirin & 65 mg of caffeine, which is supposed to be pretty comparable to a cup of coffee. (It also has 250 mg of acetaminophen, but I don't think that would hurt you). Just in case you didn't have access to a drink with caffeine.

Sayhello
 



New Posts










Save Up to 30% on Rooms at Walt Disney World!

Save up to 30% on rooms at select Disney Resorts Collection hotels when you stay 5 consecutive nights or longer in late summer and early fall. Plus, enjoy other savings for shorter stays.This offer is valid for stays most nights from August 1 to October 11, 2025.
CLICK HERE













DIS Facebook DIS youtube DIS Instagram DIS Pinterest

Back
Top